# SDR FDEA201607192527

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- Engine: Ge CF680
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT AT BS 2033, DURING DEFECT RECTIFICATION, FOUND ONE FEEDER CABLE FOR ENGINE NR 2 WITH DEEP CUT AND ON EWIRING CLAMP WITH SIGN OF ARCING.
